# SDR P5CA9500725

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 2701 · Control Column Section
- Part: Limiter Spring
- Part number: 65B821062
- Condition: Broken
- Location: Lt Control Wheel
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CONTROL WHEEL HAS 2 DEGREES PLAY BEFORE GETTING ANY AILERON MOVEMENT.  CAPTAIN'S CONTROL WHEEL OK.  FOUND AILERON CONTROL LOAD LIMITER TORSION SPRING BROKEN.  REMOVED AND REPLACED LOAD LIMITER PER BOEING MAINTENANCE MANUAL 27-11-05.
